# SDR AALA202012289021

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 54,122 hours, 34,020 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Displaced
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SLIDE COVER DISPLACED AT 2R DOOR.  RE-ATTACHED SLIDE COVER, IAW AMM 25-62-50, OPERATIONS CHECK GOOD.
